# SDR DXTA200500811

- Difficulty date: June 29, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N645QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605145
- Aircraft time: 4,585 hours, 3,579 cycles
- Engine: Pwa PW545A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 97125373
- Part serial: 327
- Condition: Out Of Adjust
- Location: Mlg
- Part time: 4,585 hours, 3,579 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND RETRACTING GEAR AND FLAPS-GEAR UNLOCK (RED) LIGHT REMAINED LIT AND STAB MISCOMPARE LIGHT CAME ON.  ADJUSTED LT MAIN LANDING GEAR ACTUATOR IAW MM.  OPS TESTED LANDING GEAR TEN TIMES WITH NO FAULTS.
